# SDR YENA2024071601000

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 20,053 hours, 6,426 cycles
- Engine: Iae V2533A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: 32F0003
- Part serial: TE020244
- Condition: Failed
- Location: Zone 400
- Part time: 51,572 hours, 18,153 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#373, BOS-AUA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS). 'ENG 2 BEARING 4 OIL SYS HI PRESSURE (2ND WRITE UP); REMOVED AND REPLACED ENG 2 NO. 4 BEARING COMP. SCAVENGE VLV REF AMM 79-23-51.)
